# SDR DALA2025022401390

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 75,148 hours, 9,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Controller
- Part number: 300040628
- Part serial: 2052
- Condition: Odor
- Location: Floor Panel Heat
- Part time: 75,977 hours, 9,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3319 - DIV - INTO DUB DUE TO UNIDENTIFIABLE ELECTRICAL SMELL OUTSIDE THE FLIGHT DOOR. CORRECTIVE ACTION: MEL'D THE HEATED FLOOR PANELS IN DOOR POSITIONS 1 RT, 1 LT, 2 RT AND 2 LT. (5808564)
